UNIGE document Scientific Article
previous document  unige:8516  next document
add to browser collection
Title

No cut-off phenomenon for the “Insect Markov chain”

Authors
D'Angeli, Daniele
Published in Monatshefte für Mathematik. 2009, vol. 156, no. 3, p. 201 - 210
Abstract In this work we show that the probability measure associated with the Insect Markov chain defined on the ultrametric space of the leaves of the q-ary rooted tree of depth n ≥ 2 converges to the stationary distribution without a cut-off behavior.
Keywords Rooted q-ary treeUltrametric spaceGelfand pairsSpherical functionsSpectral analysisk-Steps transition probabilityCut-off phenomenon
Identifiers
Full text
Structures
Citation
(ISO format)
D'ANGELI, Daniele, DONNO, Alfredo. No cut-off phenomenon for the “Insect Markov chain”. In: Monatshefte für Mathematik, 2009, vol. 156, n° 3, p. 201 - 210. https://archive-ouverte.unige.ch/unige:8516

183 hits

0 download

Update

Deposited on : 2010-07-02

Export document
Format :
Citation style :